# SDR MTNA2024032623001

- Difficulty date: February 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N765FX
- Make and model: Textrn 408
- Aircraft serial: 0024
- Aircraft time: 38 hours, 35 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICE VANE ACTUATOR MOUNT AND STRUCTURES ON #2 ENGINE INSPECTION PERFORMED. FOUND CRACKS UNDER THE RH ENGINE ACTUATOR MOUNT. PERFORMED MARKING OF CRACK ENDS AS INSTRUCTED IN TEXTRON ENGINEERING LETTER REF DQ43241M1 DATED 2/27/2024. REINSPECTION TO BE PERFORMED EVERY 25 FLIGHT HOURS.
